| Catalog Number |
8065752450 |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The physician reported that the probe shaft (tip) was bent during surgery.The surgery was completed on the same day after the product was replaced with another one.The procedure type was unknown.There was patient contact with the suspect product; however, there was no impact on the patient.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).